# SDR SIMA20140724001

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 27,866 hours, 23,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT HOLDER ASSEMBLY WILL NOT HOLD FLASHLIGHT SECURELY.  R & R FLIGHT ATTENDANT FWD FLASHLIGHT ASSEMBLY & OPERATIONS CHECKED IAW AMM 25-60-03 SATISFACTORY.
